# SDR CA140402010

- Difficulty date: March 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 9,912 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Circuit Card
- Part number: SE04686
- Condition: Failed
- Location: Avionics
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A ARNIC FAULT CODE WAS NOTED ON SHUTDOWN BUT NO OCCURRENCE ON SUBSEQUENT FLIGHT OR FAULT COULD BE FOUND,  THOUGHT TO BE A SOFTWARE GLITCH AS THESE PHANTOM CODES SOMETIMES HAPPEN. SUBSEQUENTLY A OUT RANGE NR CODE STARTED TO APPEAR ON EVERY SHUTDOWN.  THIS CODE LISTS FROM THE TOP DOWN THE MOST LIKELY WITH THE LINE REPLACEABLE UNITS IN YELLOW.  WE STARTED WITH THE NR SENSOR IT WAS INSPECTED, PN 5007-155-00-20 AND RE-SHIMMED IT WAS NOTED AT THIS TIME THE INNER CORE WAS LOOSE SO WE ELECTED TO REPLACE IT WITH A NEWER STYLE KIT, PN 350A86-4450-172.  THIS DIDN`T RECTIFY THE PROBLEM.  WE PROCEEDED TO THE ASU AFTER CONSULTING WITH THE AMM 31-41-00,1-1.  IT WAS DETERMINED THAT THE ASU NR 2 CARD NEEDED TO BE REPLACED SINCE THE NR GAUGE AND THE AURAL WARNING WERE STILL FUNCTIONING CORRECTLY, IT WAS JUST LOSING SIGNAL TO THE VEMD.  A 300 HOUR ENGINE CHIP PLUG INSPECTION CAME UP IAW TM 05-20-10-201-835-A01 IT WAS THEN DISCOVERED THAT THE ENGINE CHIP LIGHT WAS UNSERVICEABLE.  GROUNDED THE ACFT AND CONSULTED THE ABOVE REFERENCED CHAPTER IN THE AMM AND IT AGAIN POINTED TO THE ASU NR 2 CARD.  AFTER REPLACING THE CARD, PN SE 03022 THAT DIDN`T FIX EITHER ISSUE SO WE CALLED IN A AVIONICS PERSON AND FOUND OUT THAT THE ASU NR 1 CARD PROVIDES POWER TO THE ASU NR 2 CARD AND ONCE WE REPLACED THE ASU NR 1, PN SE0686, CARD IT FIXED BOTH ISSUES.  OF PARTICULAR CONCERN IS THE FACT THAT THE TROUBLESHOOTING MANUAL DOESN`T TELL YOU THE ASU NR 1 CARD POWERS THE ASU NR 2 CARD AND THAT YOU CAN HAVE A ENGINE CHIP LIGHT THAT THAT COULD BE UNSERVICEABLE FOR UP TO 300 HOURS BEFORE YOU WOULD DISCOVER IT.
